# SDR SIMA20210405002

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 32,971 hours, 28,431 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Missing
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT MISSING BATTERY MEL 25-32 AUTH# 040011M-C REF AML PG.4689073 ITEM 1-C/A-INSTALLED BATTERY IN AFT CABIN EMERGENCY FLASHLIGHT IAW EMB 140 CMM 25-60-14 OPERATIONAL CHECK GOOD MEL#25-32 AUTH#040011M-C RESTORED
